MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 37262E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd alaris smartsite extension set the end cap was missing.There was no report of patient impact.The following information was provided by the initial reporter: extension tubing noted to be missing an end cap.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Address information was not able to be obtained, therefore, nj was used as a place holder.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary a complaint of a set missing an end cap was received from the customer.Photos of the material and lot were provided by the customer.There was also a photo that showed the smart site missing a component.The customer complaint was confirmed.A device history record review for model 37262e lot number 21126091 was performed.The search showed that a total of 8,803 units in 1 lot number were built on 22dec2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.As a physical sample was not returned, a root cause could not be determined.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15432367
Report Number9616066-2022-01339
Device Sequence Number5673123
Product Code FPA
UDI-Device Identifier50885403235274
UDI-Public50885403235274
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37262E
Device Catalogue Number37262E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown